# SDR SWAA2022021458392

- Difficulty date: January 5, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT ; 2021-585105 / [01] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [07] PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT IAW SRM  B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: STRINGER SECTION P/N: 7075-T0 0.045 P.O: 2021-162754 ANGLES AND CHANNEL P/N: 7075-T0 0.050 P.O: 2021 139514 SEE INDIVIDUAL STEP BELOW RII CERTIFIED
